# SDR GTIA2023041737116

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 4,909 hours, 2,020 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN AND COCKPIT ODOR DESCENDING THROUGH 10000 FEET AND REMAINED WITHIN AFTER  ENGINE SHUTDOWN. -PERFORMED ENG IDLE RUN WITH CREW ASSISTANCE.  OPERATED PACK 1 AND PACK 2 NO ODOR PRESENT. OPERATED PACK 1 AND PACK 2 WITH APU BLEED NO ODOR PRESENT. IAW TSM 05-50-00-810-831-A . AIRFRAFT GOOD FOR SERVICE.
